Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Exhausted on azathioprine, anyone else?


11-26-2018, 04:01 PM   #1
SvC
 
Join Date: Jul 2018
Exhausted on azathioprine, anyone else?

Has anyone else suffered with extreme fatigue on azathioprine?

I had surgery 2 months ago and was just getting over the fatigue from this (slow recovery). I started on 50mg per day for a week and then upto 150mg per day (been on for 2 weeks). I've tried taking it at different times of day, it seems to make no difference.

I am completely exhausted. I'm struggling to sleep and then due to this sleeping into the afternoon which means I then can't sleep at a reasonable time, and so the cycle continues. I've forced myself up earlier but I just fall asleep again. I'm off work post surgery but really need to be looking at returning, I can't see how with this level of fatigue though.

My ferritin is low, it always is, but I've definitely felt so much more fatigued since starting azathioprine. It's so bad that I don't want to continue with it. Has anyone else had this and did it improve with time?
11-26-2018, 06:46 PM   #2
Scipio
Senior Member
 
Scipio's Avatar
 
Join Date: Oct 2015
Location: San Diego

My Support Groups:
Your ferritin is low, which means your iron is low, but what is your hemoglobin? If that has recently declined your increased fatigue could be explained by a drop in hemoglobin to the to point of frank anemia.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Exhausted on azathioprine, anyone else?
Thread Tools


All times are GMT -5. The time now is 02:31 PM.
Copyright 2006-2017 Crohnsforum.com